| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/25/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated the surgeon inserted a 12.6mm micl12.6 implantable collamer lens, -8.0 diopter, and the lens flipped in the eye.The lens was removed within the same surgery with no patient injury and the surgery was postponed.Another lens was implanted on (b)(6) 2017 with no issues.Patients post -op visual acuity was 20/20.
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid, in lens vial.Visual inspection found missing pieces from haptic.Work order search: no similar complaints were reported for units within the same lot.(b)(4).